MathSciNet Relay Station
MathSciNet bibliographic data
MR607895 57S99 (57R67 58F10 58F19)
Cappell, Sylvain E.; Shaneson, Julius L. Nonlinear similarity. Ann. of Math. (2) 113 (1981), no. 2, 315–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement